# SDR DXTA2009082403765

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N278QS
- Make and model: Amd FALCON2000
- Aircraft serial: 077
- Aircraft time: 8,616 hours, 5,420 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 8G12561
- Part serial: 3392
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL-1 LIGHT ILLUMINATES IN FLIGHT CLIMB/CRUISE/DESCENT.  LIGHT REMAINS ON AFTER XBP OPEN AND LT BOOST PUMP TURNED OFF.  REMOVED LT FUEL PRESSURE SWITCH AND INSTALLED A NEW CUSOTMER SUPPLIED PRESSURE SWITCH. OPS AND LEAK CHECK GOOD. ALL WORK DONE IAW MM CH 28-30-00.
